MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2080-N
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 05/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Endologix did not make any attempts to retrieve the reported adverse event/incident-related device nor medical records, nor medical imaging because the distributor stated they were unable to obtain any of this information therefore, it could not be made available for investigation.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.There are no other equivalent adverse events/incidents for this lot number existing within the endologix complaint handling system.An evaluation of the device could not be completed because the device was not returned to endologix for evaluation.The distributor stated it was not available for investigation.A clinical evaluation of the adverse event/incident could not be completed.No medical records nor medical imaging relevant to the reported adverse event/incident was received by endologix.The distributor was unable to provide this information.Due to the absence of medical records and medical imaging device, use, procedure, and/or anatomy relatedness to this incident could not be evaluated.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.The patient is currently still hospitalized and being monitored.No additional investigation of this reported incident is planned.This and similar incident will continue to be monitored.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2025 with the implant of an alto abdominal stent graft system.The main body was placed without any issues, and polymer filling was completed.Subsequently, the contralateral limb and the ipsilateral limb were also implanted.Angiography confirmed no endoleaks, and the procedure was completed.On (b)(6) 2025 it was decided that the stent graft would be removed due to infection.Although the aaa decreased in size after alto implantation, an infection was confirmed due to raoultella spp.The patient's symptoms due to the infection are unknown.The explant procedure was performed on (b)(6) 2025, and the bare portion of the alto was cut.The entire graft was removed and replaced with a y-shaped artificial blood vessel.The patient is currently still hospitalized and being monitored.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key22345357
Report Number3008011247-2025-00051
Device Sequence Number17336380
Product Code MIH
UDI-Device Identifier00850007370381
UDI-Public(01)00850007370381(17)260714(10)FS071223-33
Combination Product (Y/N)N
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2026
Device Model NumberTV-AB2080-N
Device Lot NumberFS071223-33
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2025
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOMSEALKIT POLYMER FILL (LOT# FF031924-01).; OVATION IX ILIAC STENT GRAFT (LOT# FS030124-45).; OVATION IX ILIAC STENT GRAFT (LOT# FS041724-60).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown